# SDR DALA2019081504771

- Difficulty date: August 8, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N807DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31921
- Aircraft time: 20,475 hours, 7,487 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Discharge Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE BOTTLE DISCHARGE LIGHT ILLUMINATED AT 34,000 PRIOR TO DESCENT. RIGHT ENGINE APPEARED TO BE OPERATING NORMALLY. LIGHT EXTINGUISHED AFTER LANDING .   REMOVED PANEL X FOUND CONNECTOR LOOSE, RE-SECURED CONNECTOR. OPS CK GOOD. RT ENG BOTTLE DISCHARGE LIGHT WORKS NORMAL. (5761296).
